# SDR AALA990499

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 879-899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD LOWER CORNER OF FORWARD CX DOOR JAMB CORRODED AT RADIUS BETWEEN STATION 879-899.  BLENDED CORROSION IAW DC1010 SRM 51-21-01/ESO 7349.  (M)
